MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS STEM
Model Number 01.39.008
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 april 2021 lot 2004245: (b)(4) items manufactured and released on 21-august-2020.Expiration date: 2025-08-06.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event clinical evaluation performed by medical affairs director: intraoperative femoral fracture during primary tha surgery.From the images supplied, the femoral stem may have been oversized, perhaps due to insufficient bone quality that was giving a sense onf instability to the surgeon when fitting the stem.The lengthening of the index hip is probably related to the oversizing too.We see no reason to suspect a defective device in this case.
 
Event or Problem Description
Spiral femur bone fracture happened during surgery.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11804822
Report Number3005180920-2021-00371
Device Sequence Number17055586
Product Code LZO
UDI-Device Identifier07630030885570
UDI-Public07630030885570
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model Number01.39.008
Device Catalogue Number01.39.008
Device Lot Number2004245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR